Ok, thanks for waiting!
Since the T4 hasn't been checked since increasing the dose, I'm actually more concerned that her symptoms (the panting and shaking anyway) could be due to too much thyroid supplement. Hyperthyroidism can also cause a dog to drink more and urinate more.
The shaking and the urgency to urinate could certainly be due to the urinary tract infection. I assume your vet saw white blood cells or blood or bacteria in the urine or something that was diagnostic for a bacterial infection.
Clavamox is pretty well tolerated and has a good spectrum of activity against most bladder bacteria. It can cause GI upset, like vomiting and diarrhea, so if Baby is having some stomach
upset, that might cause some pain and shaking. Unless she is having any vomiting or diarrhea, I would continue the Clavamox. I would try to get more water into her as well, to help flush out her kidneys and bladder. Dilute chicken
broth or ice cubes can make a dog drink more.
If the shaking and panting started before the urine infection was diagnosed, I'd be more suspicious of that thyroid dose. I'd really like to check a T4 on her before changing her medication, but with the long weekend and her not feeling great, it might be worth cutting back to the original dose or stopping the thyroid meds completely for a couple of days. Just to see if she improves at all.
Is there an emergency vet around you? If she doesn't seem to be doing any better or develops new signs, is lethargic, not eating
well, bloody urine seen, etc, then I would take her in there for an exam.